# SDR FDEA201703090829

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 75,751 hours, 14,280 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION LOST HYD SYSTEM NR 3.  ACCOMPLISHED PLUMBING REPAIRES IN RT WW TO NR 3 HYD BRAKE SUPPLY SYS REF MM 20-10-01-2, RECLOCKED NR 3 BRAKE TRANSDUCER CONNECTOR, ALL OPEN SYSTEMS ARE CLOSED. ALL REQUIRED LEAK AND OPS CHECKS COMPLIED WITH SATISFACTORILY REFERENCE AMM 29-11-20-4-2 AND JRH.
